Should I have Restylane dissolved or will eye nodules, swelling and irritation resolve itself in time?
Doctor Answers 2
Nodules Under Eyes from Restylane
If you are having nodules under your eyes I would definitely return to your treating physician for examination. It sounds like it was either injected too superficially or you may be having an allergic reaction.
Best Treatment for Restylane Filler Nodules
The HA can be broken down by a drug called hyaluronidase. So, if a nodule develops, your surgeon may be able to inject hyaluronidase to shrink the HA. However, the hyaluronidase will also shrink your natural HA. It is difficult to shrink the nodule to the exact size desired. As a result a depression may form as the nodule shrinks. If the nodule is very prominent an bothers you a lot, you may want to try to shrink it with hyaluronidase. If it is a small, less conspicuous bump, waiting, massaging and possibly injecting some local anesthetic solution, permit it to shrink naturally and more predictably.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.